Propagation of linearly polarized Gaussian beams through a bar relief diffraction grating
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2007, Vol. 56 Issue (10): 5778-5783    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Propagation of linearly polarized Gaussian beams through a bar relief diffraction grating
Li Jian-Long, Lü Bai-Da
四川大学激光物理与化学研究所,成都 610064
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn